# SDR DALA2019103106362

- Difficulty date: October 27, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 12,071 hours, 1,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4L DAMAGED AT LOWER AFT CORNER. REMOVED DAMAGED BOLTS, AND PARTS AND INSTALLED NEW LOWER AFT CORNER PER ER/A 582583-14. LP 6353998
